# SDR SWIA201540737

- Difficulty date: February 2, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE HAS SMALL DENT IN BETWEEN THE SPOILERON AND FLIGHT SPOILER.  C-CHECK, REPAIRED RT WING UPPER SURFACE SMALL DENT BETWEEN THE SPOILERON AND FLIGHT SPOILER, REF STS, EA STS EA.  WORK DONE IN REFERENCE TO STS EA.
